Alert archive / Louisiana / Tornado Warnings in 2022

Tornado Warning 19, NWS Shreveport, LA

March 30, 20224 parishes in Louisiana

NWS Shreveport, LA issued this tornado warning at Mar 30, 2022, 11:21 AM CDT for 4 parishes in Louisiana. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2022, 11:21 AM CDT (16:21 UTC)
Expired
Mar 30, 2022, 12:00 PM CDT
In force
39 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bienville Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA

The radar

The Shreveport radar (KSHV), 64 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 12:05 PM CDTTORNADO8 W Goldonna, LAA TORNADO EMBEDDED WITHIN A QUASI-LINEAR CONVECTIVE SYSTEM (QLCS) TOUCHED DOWN INITIALLY ON WEAVER CEMETERY ROAD WHERE IT DOWNED LARGE BRANCHES, UPROOTED TREES, DAMAGED THE ROOF ON A SINGLE FAMILY HOME, AND ALSO DAMAGED THE ROOF ON A BARN. THE TORNADO CONTINUE
Mar 30, 12:07 PM CDTTSTM WND DMG6 Wnw Goldonna, LALA. DEPARTMENT OF TRANSPORTATION & DEVELOPMENT CONTINUE TO CLEAR TREES FROM LA. HWY 479 NEAR CHESTNUT, NATCHITOCHES PARISH SHERIFFS DEPUTIES AND THE GOLDONNA MARSHALLS ARE ASSESSING STORM DAMAGES IN THE CHESTNUT AREA ACCORDING TO THE NATCHITOCHES PARISH SHERIF
Mar 30, 12:07 PM CDTTSTM WND DMG7 Wnw Goldonna, LAOBSERVER REPORTS THAT STORM DAMAGE IS REPORTED SOUTH OF READHIMER ON HWY 479 NEAR HWY 9, ROAD IS BLOCKED WITH FALLEN TREES, TRANSFORMERS AND POWER POLES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 5:30 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 4.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2022-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2022-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

173 
WFUS54 KSHV 301621
TORSHV
LAC013-031-069-081-301700-
/O.NEW.KSHV.TO.W.0019.220330T1621Z-220330T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1121 AM CDT Wed Mar 30 2022

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southeastern De Soto Parish in northwestern Louisiana...
  Red River Parish in northwestern Louisiana...
  North central Natchitoches Parish in northwestern Louisiana...
  South central Bienville Parish in northwestern Louisiana...

* Until noon CDT.
    
* At 1121 AM CDT, a severe thunderstorm capable of producing a
  tornado was located 10 miles east of Mansfield, moving east at 45
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Coushatta around 1135 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Carmel, Evelyn, Castor, Hall Summit, Grand Bayou, Martin, Edgefield,
Hanna, Womack and Crichton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3191 9358 3207 9366 3231 9306 3204 9291
TIME...MOT...LOC 1621Z 249DEG 38KT 3202 9353 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

44
2 follow-up statements
553 
WWUS54 KSHV 301641
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1141 AM CDT Wed Mar 30 2022

LAC031-301649-
/O.CAN.KSHV.TO.W.0019.000000T0000Z-220330T1700Z/
De Soto LA-
1141 AM CDT Wed Mar 30 2022

...THE TORNADO WARNING FOR SOUTHEASTERN DE SOTO PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 PM CDT for northwestern
Louisiana.

LAT...LON 3199 9339 3214 9348 3231 9306 3204 9291
TIME...MOT...LOC 1639Z 249DEG 38KT 3209 9331 

$$

LAC013-069-081-301700-
/O.CON.KSHV.TO.W.0019.000000T0000Z-220330T1700Z/
Red River LA-Natchitoches LA-Bienville LA-
1141 AM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHEASTERN RED RIVER...NORTH CENTRAL NATCHITOCHES AND SOUTH CENTRAL
BIENVILLE PARISHES...
    
At 1139 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Coushatta, or 23 miles east of Mansfield, moving
east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Red River, north central Natchitoches and south central
Bienville Parishes, including the following locations... Womack,
Crichton, Castor, Hall Summit, Chestnut, Martin, Edgefield, Ashland,
Armistead and Saline.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3199 9339 3214 9348 3231 9306 3204 9291
TIME...MOT...LOC 1639Z 249DEG 38KT 3209 9331 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

26
739 
WWUS54 KSHV 301648
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1148 AM CDT Wed Mar 30 2022

LAC013-069-081-301700-
/O.CON.KSHV.TO.W.0019.000000T0000Z-220330T1700Z/
Red River LA-Natchitoches LA-Bienville LA-
1148 AM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHEASTERN RED RIVER...NORTH CENTRAL NATCHITOCHES AND SOUTH CENTRAL
BIENVILLE PARISHES...
    
At 1148 AM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles northeast of Coushatta, or 26 miles north of
Natchitoches, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Coushatta, Martin, Goldonna, Hall Summit, Saline, Lucky, Ashland,
Castor, Womack and Chestnut.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3201 9332 3219 9335 3231 9306 3204 9291
TIME...MOT...LOC 1648Z 249DEG 38KT 3212 9321 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

26

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 30, 11:02 AM CDT, 19 minutes earlier.

Area forecast discussion, Mar 30, 11:02 AM CDT, 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1102 AM CDT Wed Mar 30 2022

.UPDATE...

Closely monitoring a NNE to SSW oriented squall line pushing east
through the Nevada AR, to SHV, to San Augustine TX line. This line
has been producing strong to occasionally severe wind gusts over
the past few hours as it has moved over an axis of diurnal minimum
instability. Very recent mesoanalysis trends show instability of
500 to 1000 j/kg MLCAPE starting to build north ahead of the line
across our eastern zones. This fact, in concert with tremendous
wind shear in place, should cause an increase in severe activity
across Central LA and the Arklamiss before activity clears to our
east by about 3 PM or so. We think the predominate mode will be a
squall line (QLCS) capable of 60 to 80 mph wind gusts and
embedded tornadoes. However, there is also the potential in an
axis roughly from Natchitoches to Monroe and points southeast for
a window or robust supercell thunderstorms to form and persist for
an hour or two before merging in with the main line. Any of these
supercell thunderstorms will have a greater potential for
tornadoes with strong tornadoes certainly not out of the question.

In the wake of the main squall line there will be a window of time
midday through early evening before the attendant actual cold
front moves through and starts importing in cooler air. At least
recent HRRR runs have suggested there will be enough instability
and moisture left to get some scattered showers and storms going
mainly north of I-20 along the front this afternoon. These storms
should likely remain below severe thresholds, but could still
produce gusty winds and maybe a bit of hail.

Otherwise, the tornado watch was recently updated to remove
portions of the watch west of the main squall line. This trend of
removing portions of the watch west of the squall line will
continue over the next few hours. /50/

&&

.PREV DISCUSSION... /issued 657 AM CDT Wed Mar 30 2022/

AVIATION...
A mix of VFR and high based MVFR cigs are in place to start the
12Z TAF period, although MVFR cigs should develop through at least
mid-morning ahead of a line of convection now entering the Wrn
sections of E TX, which should affect GGG/TXK/SHV between 13-15Z,
and ELD/MLU between 16-19Z. This line should intensify as it
enters SCntrl AR/N LA E of TXK/SHV, where wind gusts in excess of
40-50kts are possible at ELD/MLU. Low MVFR/possibly IFR cigs and
reduced vsbys are also possible in and near the convection, as it
quickly shifts E of the region by mid-afternoon. VFR conditions
will return in wake of the convection, although additional sct
convection may develop along the front this afternoon across
portions of extreme NE TX/SW AR, possibly affecting the TXK/ELD
terminals. This convection along the front should finally exit the
region by 00Z Thursday, with a wrap-around cu field lingering
through mid to late evening before exiting the area. Some cirrus
may eventually increase late tonight over the Nrn half of the
region ahead of the next upper trough that will dig SE into the
Red River Valley by the end of the TAF period. A very tight pressure
gradient will result in strong Srly winds of 13-20kts with gusts
of 25-35kts, with isolated higher gusts to 40-45kts. Winds will
become WSW 10-20kts from W to E during the afternoon in wake of
the convection, with gusts to 30kts possible. /15/

PREV DISCUSSION... /issued 431 AM CDT Wed Mar 30 2022/

SHORT TERM.../Today through Thursday/

A NE to SW band of convection continues to march E across Ern OK
through NCntrl TX early this morning, with much of the convection
becoming more disorganized over the last couple of hours. However,
have noted some bowing structures that have recently developed
within the line as it begins to tap some slightly better
instability with MLCapes of 500-1000 J/Kg E of the line. However,
very steep and almost dry adiabatic lapse rates exist farther E in
the H700-500 lyr over much of E TX/NW LA/SW AR, although atop
steep capping noted in the 06Z KSHV raob. Sfc winds continue to
veer in advance of the line, suggesting that the convection will
remain mostly linear, with the progs suggesting that instability
will continue to gradually wane towards daybreak as the line
enters E TX/extreme SE OK. This trend appears to persist through
mid-morning as it enters portions of SCntrl AR/NW LA, before
instability begins to increase in response to diurnal heating. A
very intense Srly LLJ is expected to intensify further later this
morning to 60-70kts across Lower Toledo Bend Country N into N
LA/SCntrl AR, with these extreme shear values and increasing
instability contributing to an intensifying trend in the
convection after 15Z from SCntrl AR S into NCntrl LA, as the
parent trough axis now entering W TX begins to take on a negative
tilt through midday/early afternoon, increasing large scale
forcing once the convection nears the Lower MS Valley. Thus, an
increasing damaging wind and potential tornado threat will develop
late this morning before the convection races E of the area, and
thus have maintained severe wording in the forecast through early
afternoon. Another concern in the short term is the wind machine,
with portions of the LLJ mixing down resulting in frequent gusts
to 40-45 mph late last night and early this morning over portions
of E TX/Wrn LA. Have maintained the existing Wind Advisory as is
with SE OK/the Wrn counties in E TX through 12Z this morning as
the convection line should be nearing/clearing these area
near/shortly after the Advisory expiration, with winds decoupling
once the convective line continues shifting E.

Much drier air will undercut the ejecting trough axis later this
morning through the afternoon, thus ending the convection quickly
from W to E later this morning through the early afternoon.
However, the attendant cold front now moving through Wrn OK/Lower
TX Panhandle remains progged to quickly shift SE into SE OK/SW
AR/NE TX this afternoon, with just enough mainly elevated moisture
and forcing along the base of the trough yielding a narrow band of
sct convection along the front (as suggested by the CAMs) which
may affect these areas during the afternoon. The progs do maintain
steep elevated lapse rates this afternoon in this slightly
elevated convection, suggesting that an isolated severe threat
will continue for these areas yielding a potential large
hail/localized wind threat, before the convection exits the region
to the E by 00Z Thursday. In addition, post-frontal winds will
increase as well this afternoon which may near Wind Advisory
criteria, but given the brevity and marginal speeds, have opted to
hold off on another Advisory attm and allow later shifts to
monitor.

The pressure gradient will relax after sunset this evening as sfc
ridging builds SE through TX into the Sabine Valley, with wrap-
around cu expected to diminish by mid to late evening as well.
Thus, some radiational cooling within the cooling/dry air mass
will yield a return to below normal temps areawide, as readings
fall into the 40s areawide, with some upper 30s possible in the
protected areas of SE OK/adjacent SW AR. Another compact upper low
analyzed this morning over the Wrn Dakotas into NE WY is expected
to continue diving SSE around the ejecting longwave trough axis,
and should swing SE from the Red River Valley N through OK into
the Ozarks during the day Thursday, resulting in an increase in
elevated cloud cover affecting at least the Nrn half of the
region. Although some forcing exists in these elevated cigs, a
much drier air mass in place should prevent any returns aloft from
reaching the ground, and thus have maintained a dry forecast with
these cigs diminishing from W to E during the afternoon. Some
insolation and continued WNW winds should also result in near of
not slightly below normal temps areawide, with very cool
conditions returning under a mostly clear sky Thursday night.

15

LONG TERM.../Thursday Night through Wednesday/

Nearly zonal flow will take the place of our current trough as it
moves into the Ohio Valley to begin the long term forecast. We
continue to track a weak upper trough exiting the Intermountain West
and into the Great Plains Friday into Friday Night. The ECMWF has
finally come into line with a drier solution concerning this trough
passage late Friday Night into Saturday but am hesitant to drop pops
completely during these periods. Instead, have lowered pops to
slight chance variety with any precipitation on Saturday moving out
of our region quickly by late morning through the afternoon. We
should remain dry for Sunday but dirty zonal to WSW flow aloft
Sunday Night through Monday will combine with an increasing low
level jet and at the very least, isentropic forcing to support
increasing convective chances beginning Sunday Night but especially
Monday Afternoon into Monday Night. There are some temporal
differences in the medium range progs concerning onset of
precipitation with the ECMWF being about 24 hours slower bringing
precipitation into our region so have split the difference with the
much wetter GFS.

Isentropic forcing becomes more dynamic forcing in advance of an
upper level trough that will move out of the Four Corners Region of
the County and Northern Mexico, into the Southern Plains and the
Texas Hill Country for Monday Night into Tuesday. This promises to
bring much more in the way of scattered convection to the region but
did not bite on likely to widespread pops as some models suggest
given this being the day 7 portion of the 7-day forecast. Way to
early to determine the severity of the convection ahead of this next
trough passage but the GFS solution does support that possibility
given its more cutoff nature to the ejecting trough vs the ECMWF
which shows a much more sheared solution with its positive tilt.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  79  45  70  43 / 100  10   0   0
MLU  79  47  70  43 / 100  10   0   0
DEQ  75  37  65  35 / 100   0   0   0
TXK  77  43  66  41 / 100  10   0   0
ELD  76  43  68  39 / 100  10   0   0
TYR  76  43  70  43 / 100   0   0   0
GGG  78  43  70  42 / 100   0   0   0
LFK  81  45  73  45 / 100   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 PM CDT this afternoon for ARZ050-051-
     059>061-070>073.

LA...Wind Advisory until 1 PM CDT this afternoon for LAZ001>006-
     010>014-017>022.

OK...None.
TX...Wind Advisory until 1 PM CDT this afternoon for TXZ097-112-126-
     138-151-153-166-167.

&&

50/15/13
Hazardous weather outlook, Mar 30, 4:54 AM CDT, 6 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
454 AM CDT Wed Mar 30 2022

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-311200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
454 AM CDT Wed Mar 30 2022

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Strong to severe thunderstorms will be possible today, capable of
producing strong and damaging wind gusts, large hail and isolated
tornadoes. Locally heavy downpours will also accompany this
activity today. In addition, strong winds outside of
thunderstorms will continue as well with gusts upwards of 50 mph
possible today. This activity will exit the region from west to
east by later this morning through late this afternoon as a cold
front moves across the region.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed today. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

13

In the hours before

Local storm report, Mar 30, 9:47 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
947 AM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     TSTM WND DMG     2 SSW APPLEBY           31.70N 94.62W
03/30/2022                   NACOGDOCHES        TX   EMERGENCY MNGR

            TREES REPORTED DOWN ON CR 2011 ROLLING HILLS
            NEAR APPLBY.

&&

25
Special weather statement, Mar 30, 10:16 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1016 AM CDT Wed Mar 30 2022

TXZ165>167-301600-
Sabine TX-Angelina TX-San Augustine TX-
1016 AM CDT Wed Mar 30 2022

...A strong thunderstorm will impact portions of southeastern
Angelina, southern San Augustine and southwestern Sabine Counties
through 1100 AM CDT...

At 1015 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Huntington, or 13 miles north of Rockland, moving
east at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pineland, Zavalla, Broaddus, Bronson, McElroy, Shawnee and Dolan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 PM CDT for eastern Texas.

&&

LAT...LON 3104 9449 3107 9459 3109 9462 3123 9465
      3130 9439 3122 9433 3123 9432 3124 9434
      3127 9434 3130 9431 3132 9432 3144 9387
      3116 9390 3114 9404 3111 9406 3103 9447
TIME...MOT...LOC 1515Z 229DEG 69KT 3118 9446

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

26
Special weather statement, Mar 30, 10:19 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1019 AM CDT Wed Mar 30 2022

ARZ060-061-071-072-LAZ001>003-010-TXZ151-301600-
Hempstead AR-Lafayette AR-Nevada AR-Columbia AR-De Soto LA-
Bossier LA-Caddo LA-Webster LA-Panola TX-
1019 AM CDT Wed Mar 30 2022

...Strong thunderstorms will impact portions of southeastern
Hempstead, eastern Lafayette, Nevada and western Columbia Counties,
western Webster, northwestern De Soto, Caddo, Bossier Parishes in
northwestern Louisiana and east central Panola Counties through 1100
AM CDT...

At 1019 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Okolona to 6 miles
southeast of Emmet to 7 miles north of Buckner to near Stamps to near
Canfield to near Bradley to 6 miles northwest of Plain Dealing to
Gilliam to near Mooringsport to near Blanchard to Greenwood to 8
miles southeast of Deberry. Movement was northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Shreveport, Bossier City, Magnolia, Springhill, Prescott, Stamps,
Waldo, McNeil, Haughton, Greenwood, Blanchard, Benton, Stonewall,
Cullen, Plain Dealing, Cotton Valley, Sarepta, Bradley, Taylor and
Emmet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 PM CDT for southwestern
Arkansas...northwestern Louisiana...and northeastern Texas.

&&

LAT...LON 3396 9338 3390 9330 3384 9329 3380 9318
      3382 9314 3378 9310 3342 9312 3333 9318
      3320 9321 3307 9328 3224 9353 3215 9412
      3224 9406 3264 9396 3276 9389 3289 9386
      3302 9377 3313 9364 3361 9346 3395 9350
TIME...MOT...LOC 1519Z 232DEG 46KT 3395 9342 3366 9339 3346 9347 3332
9353 3318 9358 3307 9370 3294 9380 3281 9383 3269 9389 3259 9392 3242
9396 3229 9400 3220 9407

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

20
Local storm report, Mar 30, 10:49 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1049 AM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     TSTM WND DMG     1 S APPLEBY             31.70N 94.61W
03/30/2022                   NACOGDOCHES        TX   EMERGENCY MNGR

            COUNTY ROAD 199 THERE ARE TREES DOWN ON THE
            HOUSES ACROSS THE ST.

&&

25
Local storm report, Mar 30, 10:51 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1051 AM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     TSTM WND DMG     CUSHING                 31.82N 94.84W
03/30/2022                   NACOGDOCHES        TX   EMERGENCY MNGR

            BEARKAT DR TREE ON THE POWER LINE BEHIND THE
            PRESS BOX.

&&

25
Local storm report, Mar 30, 10:54 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1054 AM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     TSTM WND DMG     1 S APPLEBY             31.70N 94.61W
03/30/2022                   NACOGDOCHES        TX   PUBLIC

            9000 BLK OF 2609 TREE ON POWERLINE.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 10:13 AM CDTSevere Thunderstorm WarningSHVDe Soto47 min
Mar 30, 10:19 AM CDTSpecial Weather StatementSHVBossier, Caddo41 min
Mar 30, 10:55 AM CDTTornado WarningSHVBienville, Bossier, Caddo, Claiborne, Webster50 min
Mar 30, 11:01 AM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine44 min
Mar 30, 11:34 AM CDTSevere Thunderstorm WarningSHVDe Soto, Grant, Natchitoches, Red River, Sabine, Winn56 min
Mar 30, 11:51 AM CDTTornado WarningSHVNatchitoches, Sabine39 min
Mar 30, 11:57 AM CDTTornado WarningSHVNatchitoches, Red River, Winn33 min
Mar 30, 12:02 PM CDTTornado WarningSHVBienville, Jackson, Lincoln43 min
Mar 30, 12:07 PM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Winn38 min
Mar 30, 12:08 PM CDTTornado WarningSHVNatchitoches, Winn52 min
Mar 30, 12:28 PM CDTTornado WarningSHVBienville, Jackson, Lincoln, Ouachita, Union34 min
Mar 30, 12:35 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn40 min
Mar 30, 12:35 PM CDTTornado WarningSHVGrant, Natchitoches40 min
Mar 30, 12:44 PM CDTSevere Thunderstorm WarningSHVGrant, Winn27 min
Mar 30, 12:48 PM CDTSevere Thunderstorm WarningSHVCaldwell, Claiborne, Jackson, Lincoln, Ouachita, Union and 1 more57 min
Mar 30, 12:54 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita, Union51 min
Mar 30, 1:04 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, Jackson, LaSalle, Winn41 min
Mar 30, 1:33 PM CDTTornado WarningSHVOuachita13 min
Mar 30, 1:45 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle30 min

Nearby

Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.